Jump to content
ACN Latitudes Forums

Recommended Posts

Warts are definitely viral, it's HPV, Human Papilloma Virus.

 

Cimetidine (Tagamet) in high dose is an FDA approved treatment for warts. It worked for me for some stubborn plantar warts, gone after 20 years after 4 weeks on it.

 

It works by upregulating cell mediated immunity. People with down-regulated(suppressed) cell mediated immunity are especially vulnerable to viral and fungal infection.

 

People in that state of immune suppression have an altered T1/T2 balance. The T1 cells are the ones associated with cell mediated immunity, they are low ... T2 cells are associated with antibody related immunity ( not sure if that's the right way to say it ) are high. ( And I think the high antibody levels have something to do with the nervous system agitation that causes the neurological symptoms, but not sure about that.)

 

Somehow cimitidine in high dose flips that switch back for some people.

 

I talked a bit about this on this thread.

http://www.latitudes.org/forums/index.php?showtopic=18592&st=0&p=147239&hl=cimetidine&fromsearch=1entry147239

 

I emailed Dr. T about it, but unfortunately he hasn't answered.

 

But if you have a situation with stubborn warts, maybe discuss with Pediatritian or Dermatologist the Cimetidine idea ... and probably a good idea to check with a Pandas specialist too.

 

But if it's something the docs and you are comfortable trying maybe the immune boost could be beneficial for not only the warts, but any other viral or fungal infection that the immune system may not be fighting.

 

-Jim

Link to post
Share on other sites

First let me say I'm happy the bloodwork, urine and throat cultures are negative for strep! Now what??!! My son was on pcn for 4 years and the ocd, tics, hallucinations, emotional issues all came back. He ended up having perianal strep and he has been on augmentin xr and has been symptom from 2 years. Now the facial tic has started and every week something else is added to it. Example, started just a nose crunch, then nose and eye blinks, and now the neck. The only time my son has had tics is when there is strep. Any ideas what else it could be or what we should do?

 

Ds had warts on his knees for 2 years. Interestingly once they were gone i realize they started, i think, the same exact time as this long episode. I think i was the perfect storm where he got everything at once and i was looking for was strep(idiot). Anyway we tried every thing to get them to go away.

If i am correct i think we were on tagamenet for other reasons, that i did seem to soften his pandas condition at the time. but we went off as sometimes you have to stop and reevaluate. It got to the point where his knee looked like a colyflower(sp). The dr was at his end after 2 years(just talking about warts here) Finally i went and got homeopathic THuja ointment. Within 10 days or so you could tell something was happening. by a month i was sure they were getting better. at that point i showed the doc since we were there every week. By 2 months almost gone and definitly gone in 3 months(the possilbe scar tissue and wanting to make sure they were good an gone).

NOw he has lovely knees!

Link to post
Share on other sites

Dosage for the Tagamet for warts is 30mg/kg/day ... I don't think you would be using a dosage that high unless you were specifically targeting the warts. So I would not expect to see the immune system response.

 

Interestingly Classical Homeopathy works by the same premise, that of stimulating the body's native immune system to fight off the infection.

 

So Fixit it certainly seems that the persistent viral infection of the warts was most likely due to immune suppression (down-regulated cell mediated immunity)

 

Did you see any improvement in Pandas symptoms as the warts improved ? This was a topical homeopathic ointment you used ?

 

-Jim

Link to post
Share on other sites

Dosage for the Tagamet for warts is 30mg/kg/day ... I don't think you would be using a dosage that high unless you were specifically targeting the warts. So I would not expect to see the immune system response.

 

Interestingly Classical Homeopathy works by the same premise, that of stimulating the body's native immune system to fight off the infection.

 

So Fixit it certainly seems that the persistent viral infection of the warts was most likely due to immune suppression (down-regulated cell mediated immunity)

 

Did you see any improvement in Pandas symptoms as the warts improved ? This was a topical homeopathic ointment you used ?

 

-Jim

 

Yes...things did seem a bit better. I was kinda hoping the warts were the answer since i did see some improvement

But since i am having a hard time getting this DS to 100%, there are flares with every tooth loss, yeast infection, allergy season, etc.

When my kids are 100%, teeth, colds etc, food colors(ie at freinds houses), don't affect them, not even pollens, until they are sent into overload. I suspect the snot lets this bread and then wha-la an infection.

In episode, the load is too much, inflamation too high and i can tell something is even worse!!!

For ds12 we just realized we he has a pretty high viral laod, and undoubtedly some gut dysbiosis.

I also wonder, if you get onc infection out of the way, if the other doesn't become opportunistic?

 

The thuja was a topical ointment. We still keep it here.

My dr now perscribes it for his other patients he told me.

Intersestingly, here in the atlanta area, about 2-3 months ago, there is an ointment being advertised for skin tags(i think at rite aid or something like that)...i don't think they metnion warts...and guess what the magic ingredient they mentin on the commercial..begins with th, the middle has a u and ends in ja!

 

THis is the one we have.(Boiron Thuja Ointment)

 

I know of a couple of people who were prescribe thuja as thier homeopathic remedy for pandas and had some success. I don't think they got the dosing down though. I think dosing is the key with the homeopathic stuff and you really need your finger on the pulse. I am not there yet..

Link to post
Share on other sites

MissMom,

 

I am wondering how you treated for warts? Some of the pads might be salicylic acid, which is similar to aspirin. I am wondering if just enough gets into the system to less the brain inflammation, and get rid of the tics? Just guessing. No warts in my house, but a foster child I had for a while, whom I suspect of having PANDAS (he has been diagnosed with Tourette's) had warts when he lived with us for a while. Hmmmm. . . .

Link to post
Share on other sites

MissMom,

 

I am wondering how you treated for warts? Some of the pads might be salicylic acid, which is similar to aspirin. I am wondering if just enough gets into the system to less the brain inflammation, and get rid of the tics? Just guessing. No warts in my house, but a foster child I had for a while, whom I suspect of having PANDAS (he has been diagnosed with Tourette's) had warts when he lived with us for a while. Hmmmm. . . .

I have just been using the compound w bandaid strips with the ointment inserted in the middle. He has just had one wart at a time so I really did not even think about how it might affect my sons pandas, I just wanted to get rid of the annoying wart. During the treatment of the wart and after it was gone my son was at 100%.(for the first time in over 6 months). Even after the wart was gone and I was no longer using the compound W (salicylic acid), he did stay at 100%. So I don't think it was a temporary response due to inflammation, otherwise when I stopped using the bandaids the pandas symptoms would have probably returned immediately. Anyway, a month later my sons tics started to return and sure enough, another stupid wart. I must say that at the same time his tics started to return, I was also trying to reduce his augmentin dose so that could have also been the cause of the tics. So.........now he is back on treatment dose augmentin, and still treating the second wart, and things seem to be improving. I will definitely try to keep better records from now on if we see any more warts so I will have a better idea what is going on. At that point I will ask my dr. about Tagamet. Is there any risk in taking Tagamet while on antibiotics? Did not know if they were contraindicated?

 

Thank

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...